# SDR UPS06847062

- Difficulty date: May 20, 2006
- Submitted: June 9, 2006
- Operation: Air carrier
- Aircraft: N818UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46108
- Aircraft time: 79,160 hours, 27,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755845U1
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 C PIT STA 1228 BETWEEN L35R-36 BATH TUB FITTING CORRODED OUT OF LIMITS     REMOVED BATH TUB FITTING AT STA 1228 BETWEEN L35R-36 IAW SRM 51-1-20D LOCATED AND DRILLED UP AND INSTALLED NEW BATH TUB FITTING AT STA 1228 L35R-36 IAW SRM 51-1-20D, AND SRM 53-2-0 FIG 2D
